# SDR QMLA2023052620040

- Difficulty date: May 8, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N880SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7130
- Aircraft time: 16,500 hours, 78,225 cycles
- Engine: Lyc LTS101750B1
- Engine time: 10,590 hours, 12,787 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 11730102
- Condition: Cracked
- Location: 11l Frame And Sp
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTIONS FOUND A CRACK AT THE 0900 O'CLOCK POSITION ON THE 11L FRAME OF THE TAIL BOOM. DURING DISASSEMBLY AND FURTHER INSPECTION FOUND CHAFE DAMAGE AT THE 0300 O'CLOCK POSITION ON THE 11L FRAME AND ALSO A CRACK ON THE SPAR ABOVE THE 10L FRAME AT THE 1000 O'CLOCK POSITION. AIRCRAFT IS CURRENTLY IN SCHEDULED MAINTENANCE INSPECTION EVENT.
